American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(32M15) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 19 of 19 found      Go to page: 1

[1] Sui-Chung Ng. On proper holomorphic mappings among irreducible bounded symmetric domains of rank at least $2$. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Elisha Falbel, Gábor Francsics, Peter D. Lax and John R. Parker. Generators of a Picard modular group in two complex dimensions. Proc. Amer. Math. Soc. 139 (2011) 2439-2447. MR 2784810.
Abstract, references, and article information   
View Article: PDF

[3] Miroslav Englis and Genkai Zhang. On the derivatives of the Berezin transform. Proc. Amer. Math. Soc. 134 (2006) 2285-2294. MR 2213701.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Zhen-Han Tu. Rigidity of proper holomorphic mappings between equidimensional bounded symmetric domains. Proc. Amer. Math. Soc. 130 (2002) 1035-1042. MR 1873777.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] H. D. Nguyêñ. Compact weakly symmetric spaces and spherical pairs. Proc. Amer. Math. Soc. 128 (2000) 3425-3433. MR 1676304.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Miroslav Englis. A mean value theorem on bounded symmetric domains. Proc. Amer. Math. Soc. 127 (1999) 3259-3268. MR 1625737.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Anthony H. Dooley and Genkai Zhang. Algebras of invariant functions on the Shilov boundaries of Siegel domains. Proc. Amer. Math. Soc. 126 (1998) 3693-3699. MR 1625733.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] John D. Lorch. An orthogonal family of polynomials on the generalized unit disk and ladder representations of $U(p,q)$. Proc. Amer. Math. Soc. 126 (1998) 3755-3762. MR 1458255.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Cho-Ho Chu and Pauline Mellon. Iteration of compact holomorphic maps on a Hilbert ball. Proc. Amer. Math. Soc. 125 (1997) 1771-1777. MR 1372026.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] María Laura Barberis. Hypercomplex structures on four-dimensional Lie groups. Proc. Amer. Math. Soc. 125 (1997) 1043-1054. MR 1353375.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Zhi Min Yan. A norm-preserving $H\sp \infty$ extension problem . Proc. Amer. Math. Soc. 121 (1994) 1049-1056. MR 1198460.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Miroslav Engliš. Toeplitz operators on Cartan domains essentially commute with a bilateral shift . Proc. Amer. Math. Soc. 117 (1993) 365-368. MR 1123651.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Giovanna Carcano. Algebras of invariant functions on the \v Silov boundary of generalized half-planes . Proc. Amer. Math. Soc. 111 (1991) 743-753. MR 1039253.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] David Békollé. The Bloch space and BMO analytic functions in the tube over the spherical cone . Proc. Amer. Math. Soc. 102 (1988) 949-956. MR 934873.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Cho-Ho Chu and Bruno Iochum. On the Radon-Nikod\'ym property in Jordan triples . Proc. Amer. Math. Soc. 99 (1987) 462-464. MR 875381.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Kazimierz Włodarczyk. Julia's lemma and Wolff's theorem for $J\sp \ast$-algebras . Proc. Amer. Math. Soc. 99 (1987) 472-476. MR 875383.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Giancarlo Travaglini. An analogue of the Schwarz lemma for bounded symmetric domains . Proc. Amer. Math. Soc. 88 (1983) 85-88. MR 691282.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Eric Todd Quinto. Topological restrictions on double fibrations and Radon transforms . Proc. Amer. Math. Soc. 81 (1981) 570-574. MR 601732.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Kenneth D. Johnson. Remarks on a theorem of Koranyi and Malliavin on the Siegel upper half plane of rank two . Proc. Amer. Math. Soc. 67 (1977) 351-356. MR 0476918.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 19 of 19 found      Go to page: 1